MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47456
Medical Device Problem Codes Difficult to Remove (1528); Malposition of Device (2616)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
As reported "the green trigger wire mechanism was unable to be removed from the delivery system following deployment.This prevented the physician from being able to remove the delivery system and required the team to take manual action to access and remove the trigger wires in order to remove the delivery system.The physician needed to cut the grey inner cannula in order to access and manually remove the individual trigger wires.This intervention was effective but induced blood loss through the delivery system.While attempting to remove the green trigger wire from the tx2 delivery system, the graft was inadvertently repositioned several millimeters resulting in an inadequate proximal landing.As a result, an additional zdeg stent graft was required to achieve the intended proximal landing position.The deployment system was secured in a bio-hazard bag and it currently being held at the hospital facility.".

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key10080239
Report Number3005580113-2020-00367
Device Sequence Number14406889
Product Code MIH
UDI-Device Identifier10827002474564
UDI-Public(01)10827002474564(17)230302(10)E3957665
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2020
Report Date (Section F) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2023
Device Model NumberG47456
Device Catalogue NumberZDEG-P-36-79-PF-US
Device Lot NumberE3957665
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/13/2020
Event Location Hospital
Date Report to Manufacturer05/21/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR